# SDR 2006UALA00769

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,971 hours, 28,138 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 727b S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE DAMAGED AT STA 727B AFT SIDE OF FRAME BETWEEN STR 21 AND STR 22 LT SIDE.  REPLACED SHEAR TIE STA 727B STR 21 - 22 LT REF SRM 51-40-02 AND BOAC DRAWING 65-46569 PAGE 2.
